# SDR UALA2011091905023

- Difficulty date: September 19, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,354 hours, 11,087 cycles
- Engine: Pwa PW4052
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 69864
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FUEL RECEPTACLE CAP(S) INOPERATIVE OR MISSING.  DEFERRED PER MEL. -INF- :FUELING CAPS (PCN 192-2130).  REPLACED MISSING FUEL CAPS.
